Admissibility of the Maximum Likelihood Estimate of the Reciprocal of a Normal Mean with a Class of Zero-One Loss Functions
Sankhya: The Indian Journal of Statistics, Vol. 47, Series A, Part 2, pp. 239-246, 1985
8 Pages Posted: 31 Jan 2009
Date Written: 1985
The MLE of the reciprocal of a univariate normal mean is admissible and generalized Bayes with respect to a class of zero one loss functions.
Keywords: admissibility, statistical decision theory, generalized Bayes, reciprocal of a normal mean
JEL Classification: C11, C13
Suggested Citation: Suggested Citation